Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help with meds phobia lepus

Posted by Racer on October 19, 2006, at 14:34:53

In reply to Re: Help with meds phobia, posted by lepus on October 19, 2006, at 2:55:08

> Thanks for your responses everyone.
>
> Racer - Right now my biggest fear is a heightening of anxiety. I'm just not sure I could take it. Okay, well I would probably be able to take it but it would be struggle.

If that's the case, here's some good news for you: About three hours after taking my first dose of Cymbalta, I felt as though I was floating on a cloud. In fact, it wasn't great for my depression, but it was not bad at all for my anxiety. Of course, that's me, so take it for what it's worth -- and keep in mind that benzos tend to INCREASE my anxiety, so I'm a bit weird...

I do hope it helps you get to the confidence point where you'll give it a try. If you need more direct support, you can contact me via babblemail (click on my name and it'll take you to the form), and maybe we can figure out a way to get you the sort of support it took for me to stick with it.

Honestly, though -- in terms of serotinergic drugs, this was the one with the fewest and mildest side effects I've ever taken. The biggest problem I had was sedation/lethargy. It's worth giving it a try.

Good luck to you.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:695892
URL: http://www.dr-bob.org/babble/20061011/msgs/696075.html